Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Why am I only having clear vaginal discharge after I stopped Microgyn ?

i have pcos and was on the pill for 2 years came of last month 13 march have lots of clear vaginal discharge hi doc, i am 35 yrs i am female had problems with periods from first time i had sex this was at age 16, was treated for everything i did not have. then 2 yrs ago seen specialist in barbados and was tested and treated for pcos, 1 month ago now i decide to stop taking the pill microgynon and i have only clear vaginial discharge. when should i expect my next period? thanks. mencar
Asked On : Sat, 16 Apr 2011
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
welcome to HealthcareMagic
Since you have been on pills for 2 yrs because of PCOS i guess the periods were regular till then .Now if you stopped the pill on March 13 th you should have got period after 1 week or so that is 20th March or may be a day or two.If you did not get periods after 13th March then consult your doctor for a better guidance & if required she may prescribe some pill for withdrawal bleeding.
Answered: Sat, 16 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor